# SDR UIEA200800356

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 44,191 hours, 6,834 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 VC FLAP EXTERIOR SURFACE CRACKED.  NR 7 VC FLAP REPLACED IAW 27-81-02.  RIGGING AND OPS CHECKED IAW 27-81-00.
